Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 15, Issue 6, Pages 655-664
http://dx.doi.org/10.1155/2008/645014

On the Convergence of Nonlinear Modes of a Finite Element Model

Ramesh Balagangadhar1 and Joseph C. Slater2

1Goodrich Aerospace, Engineering Technologies, 101 Waco St, Troy, OH 45373, USA
2Department of Mechanical and Materials Engineering, Wright State University, Dayton, OH 45435, USA

Received 30 July 2005; Revised 6 August 2007

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramesh Balagangadhar and Joseph C. Slater, “On the Convergence of Nonlinear Modes of a Finite Element Model,” Shock and Vibration, vol. 15, no. 6, pp. 655-664, 2008. https://doi.org/10.1155/2008/645014.